Fixed points for singlevalued operators with respect to w-distance
In this paper we first recall the concept of w-distance on a metric space. Then, we prove a fixed point theorem for singlevalued operators in terms of a w-distance.
|Date of creation:||2007|
|Date of revision:||2007|
|Publication status:||Published in Annals of University Constantin Brancusi 1842-4856.1, no2(2007): pp. 277-280|
|Contact details of provider:|| Postal: |
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:26931. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.